# SDR DALA2018020700735

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 78,485 hours, 9,439 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 1d
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1D OXYGEN MASK DROPPED ON DEPTATURE.    PACKED THE MASK  IAW AMM 35-21.  OK FOR SERVICE.
